Join TSR now for chat about life, relationships, fashion and more…Sign up now
    • Thread Starter
    Offline

    0
    ReputationRep:
    I have been having diarrhoea for the past 5 days now with no other symptoms at all, i'm eating as normal, no fever, no feeling sick, no headaches or tummy pain etc, but when i go to the toilet its almost liquid (TMI!) ... Just wondered how this will affect my pill as i know the absorption can be affected, however i take my pill at night then go to sleep, so i dont actually have diarrhoea till the daytime the following day, is this enough hours for the absorption to be okay?

    Also.... i must add, i have had tonsillitis last week which is only just beginning to clear up. Could this be causing the diarrhoea? I am starting to get fed up of being so ill!

    Thanks
    Offline

    17
    ReputationRep:
    I think you'll be fine. Diarrhoea only reduces the effectiveness of the pill if you have it 4 hours or so after taking it.
    Offline

    12
    ReputationRep:
    Posted from TSR Mobile

    If ur using the pill for contraception then I'd be using some other method on top of the pill right now until you get better. Wouldn't be taking any chances tbh.
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: July 19, 2017
Poll
If you won £30,000, which of these would you spend it on?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.